# SDR CALA2024111402853

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,552 hours, 26,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148A345017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STA 1016 STRINGER 16L AFT FITTING HAS EXFOLIATED CORROSION(REF AAR N/R 9912550) IN PT2.  ACCOMPLISHED CAT B REPAIR REPAIR BY REMOVE AND REPLACE AFT PRESSURE BULKHEAD STA1016 AFT END FITTING S-16L AS PER BOEING DWG147A0070 SHEET 29 AND EC/RA5380-01411 PT1 PARA 1. REF TO ELB LP 9844369 AND 9844529 FOR REPETITIVE INSP REQUIREMENTS STATED
